Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sam1981

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sam1981

  • Rank
    Junior Member
  • Birthday 07/14/1981

Profile Information

  • Gender
    Female
  • Location
    London, England
  1. Yes I did have some hair loss but I am not bald and it was worth it for my now beautifully clear skin. No one even believes I used to have a bad acne problem. I was upset at first but then I just cut it into a bob, which seems to be in fashion right now and now it's almost back to it's original length. You may be alright though, everyone reacts to Accutane differently.
  2. I just wanted to say after years of battling Acne (I am almost 27) Accuntane has finally gotten rid of it and my skin is clear! I do not need to wear make-up unless I want to. Yes the side effects were annoying, and my exzema played up whilst on Accutane, but now my skin is clear and I am not suffering from any long term or short term side effects and I have been off of the drug for 6 months. I still get little spots now and then but nothing like it was before. if anyone is in two minds abo
  3. Good Morning Guys, Can anyone tell me when I can get a tatoo? I havebeen off Accutane since about 1st November 2007. Am I supposed to wait 6 months? Any help/advice appreciated Thanks Sam
  4. Hi Everyone, I finished my course of Accutane in the beginning of November. I am please to say I'm all clear, one or two spots now and then but nothing like it was before. However I have noticed that the oilyness on my face has returned and whilst it is not causing any more spots (at the moment) i am very worries that they will return. Can anyone advise me on what to do? I am already using Neutrogena Oil free Moisturizer. Thanks
  5. Hi There, Was laughing out loud when I read this. I am experiencing the same problem. never had any excessive sweating before. In fact it took a lot to make me sweat. Sam
  6. Hi everyone, I went to my derm on Wednesday and she asked my if I was suffering any symptoms/side effects and how I was feeling e.t.c. She told me that the 40mg that I am on per day seems to be clearing up my skin and she doesn't want to increase my dosage (double it to 80mg per day) beacuse she says that my side effects will worsen. So she has kept me on 40mg per day for another 2 months. Does anyone knoe if this will be as effective? I really want this to work as I do not want to have to g
  7. Hi Everyone, Just wanted to rant. Today is day 23 on Accutane and I feel horrible. I feel like I'm about to pass out any minute, my throat is sore and swollen and I am so tired I could sleep for days. My vision is blurring slighty sometimes (maybe something to do with feeling tired?). I am also losing weight, although I am not complaining about that. . I really hope this works and is all worth it in the end.
  8. Hi There, I don't know the answer to your question, but just wanted to say that I am losing weight too. I am not sure why as I am not doing anything different. Does anyone know if Accutane makes you lose weight? Sam
×